TARU PUBLICATIONS
Author

Pemha Binyam Gabriel Cedric

Department of Mathematics and Computer Sciences, Faculty of Sciences, University of Douala, Douala, P. O. Box 24157, Cameroon

Published papers
3
Citations
0
Views
475
Downloads
342

Publications

3 papers
Open Access Research Article·pp. 1–10·Online FirstAug 2026

The transport of combinatorial structures via braid group actions : A species-theoretic approach

Pemha Binyam Gabriel Cedric

Published Online: 29 Aug 2026DOI: 10.47974/JIOS-2200

In this paper: This paper introduces a novel framework for the transport of combinatorial structures using the braid group Bm, generalizing the classical theory of species of structures developed by Joyal and Berger...

AbstractReferencesFull Text PDF (395 KB)Views: 134Downloads: 115Citations: 0
Open Access Research Article·pp. 701–713·Vol. 28, Issue 3Apr 2025

A linear portrayal of the Galois group G by the ring of irreducible characters of the hyperoctahedral group

Pemha Binyam Gabriel Cedric

Published Online: 11 Apr 2025DOI: 10.47974/JDMSC-1858

In this paper: The purpose of this paper is to first present the hyperoctahedral group, Bn, as the wreath product of ℤ2 associated with Sn, the symmetric group and then from the ring, A, generated by the irreducible...

AbstractReferencesFull Text PDF (365 KB)Views: 157Downloads: 106Citations: 0
Open Access A·pp. 341–358·Vol. 26, Issue 2Mar 2022

On a decoding algorithm of mΘ Reed-Muller codes

Tsimi Jean Armand, Pemha Binyam Gabriel Cedric

Published Online: 14 Nov 2021DOI: 10.1080/09720529.2021.1920189

In this paper: In this paper, we propose an algorithm for decoding for mΘ Reed-Muller codes. Thus, we present first the notion of mΘ spectrum of Reed-Muller codes as in [2]; and we define secondly the notion of mΘ e...

AbstractReferencesFull Text PDF (319 KB)Views: 184Downloads: 121Citations: 0